# SDR A6WA201305084943

- Difficulty date: May 1, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 22,639 hours, 21,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON LEFT O/B FLOOR SILL BY CARGO DOOR ENTRANCE.  REPAIRED CARGO BAY FLOOR SILL IAW BOMBARDIER REO 601R-53-61-690 REV D.
